# SDR CALA2024112501268

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 124,032 hours, 19,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - ESCAPE PATH LIGHT LENS AT SEAT 48 BROKEN REMOVED AND REPLACED ESCAPE LIGHT PATH 48F REF AMM TASK 33-51-10-962-105 OPS CHECK GOOD, SYSTEM OK FOR FLIGHT PARTS USED:  76-2525-3-0269,QTY :1
